# SDR DALA2021092105640

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,612 hours, 35,570 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9575 - THE NOSE LANDING GEAR WOULD NOT INDICATE DOWN AND LOCKED ON APPROACH. THE CREW COMPLIED WITH THE QRH AND PERFORMED THE ALTERNATE GEAR EXTENSION PROCEDURES. THE GREEN SAFE INDICATION DID ILLUMINATE WHILE ON FINAL APPROACH AND THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE ADJUSTED THE NOSE LANDING GEAR LOCK LINK ASSEMBLY. THE MAIN GEAR DOORS WERE REPLACED DUE TO CONTACT WITH THE RUNWAY ON LANDING. (LP #8070874)
